# SDR CA110110006

- Difficulty date: January 5, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 7,424 hours
- Engine: Pwc PW610FA
- Propeller: Hartzl HCE4A3D
- System (JASC): 6110 · Propeller Assembly
- Part: Seal
- Part number: 3030988
- Condition: Worn
- Location: Prop Shaft
- Part time: 10,604 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE PILOT NOTICED OIL ON THE WINDSHIELD.  HE RETURNED AND LANDED.  MAINTENANCE FOUND THE PROP SHAFT OIL SEAL LEAKING, AND REPLACED IT WITH NEW.
